# SDR COMA0570010

- Difficulty date: January 16, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 4,283 hours, 3,316 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 5911330
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5670 FLAPS/SLATS CONTROL HANDLE IS STUCK.  REPLACED FLAPS/SLATS SELECTOR LEVER.
